MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SAC KIT: 18 GA X 16CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW SAC KIT: 18 GA X 16CM; CATHETER PERCUTANEOUS
Catalog Number SAC-01618-1A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "wire kinked upon insertion.No scar tissue, previous procedures and normal bmi on patient." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the customer returned a closed sac kit as a representative sample for evaluation.No signs of use were observed.The guide wire was assembled within the advancer assembly.No kinks or damage was observed in the guidewire.The distal j-bend was intact.Microscopic examination confirmed the kinks in the guide wire body.Both welds were present and were observed to be full and spherical.Visual inspection of the guidewire from the reported event could not be performed as it was not returned.The overall length of the guide wire measured 454 mm which is within the specification of 450-458 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.630 mm which is within the specification of 0.610-0.635 mm per guide wire product drawing.The guide wire was advanced through the returned ars and 18ga introducer needle to functionally test the guide wire.The guide wire passed through both components with no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution that withdrawing the guide wire against the needle bevel or use of excessive force during removal could damage or break the wire.The report that the guide wire kinked during use was not confirmed through examination of the returned sample.The customer returned a representative sample, and no damage was observed on the guide wire.The returned guide wire met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the returned sample and without the reported device returned for evaluation, the root cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW SAC KIT: 18 GA X 16CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23817434
Report Number9680794-2025-01034
Device Sequence Number9350408
Product Code DQY
UDI-Device Identifier10801902145496
UDI-Public(01)10801902145496(11)250802(17)271130(10)33F25F0231(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-01618-1A
Device Lot Number33F25F0231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown